MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. ASR ACETABULAR CUPS 56; HIP ACETABULAR CUP

DEPUY INTERNATIONAL LTD. ASR ACETABULAR CUPS 56; HIP ACETABULAR CUP
Model Number 55-0513
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 05/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
Clinical der states that patient was revised to address periprosthetic osteolysis of the femur.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ASR ACETABULAR CUPS 56
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD.
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key6658250
Report Number1818910-2017-19897
Device Sequence Number16431683
Product Code KWA
UDI-Device Identifier10603295175230
UDI-Public(01)10603295175230
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040627
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55-0513
Device Catalogue Number999800756
Device Lot Number1969281
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by Manufacturer07/18/2017
Initial Report FDA Received Date06/21/2017
Supplement Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight79